# SDR CA080110005

- Difficulty date: January 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,620 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 10191001651
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BACK WALL OF HEATED LIP ASSY FOUND CRACKED.  DEFECT INTRODUCES HOT EXHAUST GASES INTO COWL ASSY, CONTAMINATING ENGINE INTAKE, CABIN PRESSURIZATION, ENGINE CONTROL, AIR.  DEFECT CAUSES INCREASED CORROSION OF COWL ASSY.  DEFECT IS DIFFICULT TO SEE UPON INSP DUE TO LOCATION. (TC NR 20080110005)
